Benadryl Chesty + Nasal Decongestant 200ML

$14.99

Ingredients

CONTAINS

Guaiphenesin 100 mg, Phenylephrine Hydrochloride 5 mg, Benzoates, Saccharin, Sorbitol (21 g/60mL).

TGA Requirements

ONLINE MANDATORY STATEMENT

Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional. Do not give to children under 6 years of age.

AUST R NUMBER

151717

Ingredients

CONTAINS

Guaiphenesin 100 mg, Phenylephrine Hydrochloride 5 mg, Benzoates, Saccharin, Sorbitol (21 g/60mL).

Instructions

DIRECTIONS

Who can use this product – Adults and children over 6 years Age – 6 to 12 years – Over 12 years How much – 5mL – 10ml How often 1 dose every 4 hours as necessary. No more than 6 doses in 24 hrs

USAGE ADVICE

Use this product: – to provide fast relief from chesty coughs, by helping to clear phlegm from your chest more easily. – to clear blocked or runny nose. Do not use this product: – if cap seal is broken or missing. – for children under 6 years. Ask your doctor before use. – if you have high blood pressure. – if you are taking anti-depressants. – if you have heart problems. – if you are pregnant. – for children 6 years and over. – if you are taking any other medicines to treat cough and cold.

STORAGE INSTRUCTIONS

Tighten cap after use to engage child resistant closure

Safety

CAUTION

Phenylephrine may cause sleeplessness in some people. Sorbitol may have a laxative effect or cause diarrhoea.

Reviews

There are no reviews yet.

Be the first to review “Benadryl Chesty + Nasal Decongestant 200ML”

Your email address will not be published. Required fields are marked *